MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; System, applicator, radionuclide, manual
Model Number SIR-10300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
A small pool of activity was identified on "the" base of the delivery dome (under the lid on the clear acrylic) at the end of treatment.The pool of liquid was located under the c line connection.No drips coming from the connection were observed during delivery.Ir did not have any issues with connection.C line was not disconnected after treatment.Gloves were not hot.The spill was cleaned and contained.The siros dome was sent to decay.D vial and delivery set were marked to be inspected after decay.96% of dose delivered.
 
Additional Manufacturer Narrative
The leak was found under the lid of the delivery dome, so the radiation was shielded.The ifu has pre-cautions for handling radiation.The device was returned to sirtex for investigation but the event was not replicated.The dhr review did not display any abnormal findings for the manufacturing process and all operations were completed per procedures.It was stated that the patient received their dose.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury should the full dose not be able to be administered.

Brand Name
SIROS DELIVERY SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park drive
floor 2
woburn, MA 01801
MDR Report Key22873186
Report Number9710358-2025-00007
Device Sequence Number10290806
Product Code IWJ
UDI-Device Identifier00850014612023
UDI-Public(01)00850014612023(11)220924(17)240924(10)10556133
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model NumberSIR-10300
Device Lot Number10556133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2023
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown